MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPIRAL BLADE AIMING ARM FOR TI CANNULATED HUMERAL NAILS-EX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPIRAL BLADE AIMING ARM FOR TI CANNULATED HUMERAL NAILS-EX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 03.010.055
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a spiral blade inserter would not pass through spiral blade aiming arm.Procedure outcome was successful.There was a surgical delay of 1-2 minutes.Patient status was unknown.Concomitant devices reported: spiral blade inserter for ti humeral nails (part 358.696, lot unknown, quantity 1).This report involves one spiral blade aiming arm for ti cannulated humeral nails-ex this is report 2 of 2 for (b)(4).
 
Event or Problem Description
Customer retaining the product.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D10: complainant part is not expected to be returned for manufacturer review/investigation.D11: concomitant product updated.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPIRAL BLADE AIMING ARM FOR TI CANNULATED HUMERAL NAILS-EX
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9898047
Report Number2939274-2020-01597
Device Sequence Number2818468
Product Code LXH
UDI-Device Identifier10886982067272
UDI-Public(01)10886982067272
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.055
Device Catalogue Number03.010.055
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPIRAL BLADE AIMING ARM; SPIRAL BLADE INSERTER FOR TI HUMERAL NAILS; SPIRAL BLADE INSERTER FOR TI HUMERAL NAILS; SPIRAL BLADE INSERTER FOR TI HUMERAL NAILS
Patient Age56 YR